We study two obstacle problems involving the p-Laplace operator in domains with n-th pre-fractal and fractal boundary. We perform asymptotic analysis for $p o infty $ and $n o infty $.

Asymptotics for quasilinear obstacle problems in bad domains / Capitanelli, Raffaela; Fragapane, Salvatore. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1179. - 12:1(2019), pp. 43-56. [10.3934/dcdss.2019003]

Asymptotics for quasilinear obstacle problems in bad domains

Capitanelli, Raffaela
;
Fragapane, Salvatore
2019

Abstract

We study two obstacle problems involving the p-Laplace operator in domains with n-th pre-fractal and fractal boundary. We perform asymptotic analysis for $p o infty $ and $n o infty $.
Fractals , degenerate elliptic equations , variational methods for second-order elliptic equations , quasilinear elliptic equations with p-Laplacian , asymptotic behavior of solutions
01 Pubblicazione su rivista::01a Articolo in rivista
Asymptotics for quasilinear obstacle problems in bad domains / Capitanelli, Raffaela; Fragapane, Salvatore. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1179. - 12:1(2019), pp. 43-56. [10.3934/dcdss.2019003]
File allegati a questo prodotto
File Dimensione Formato  
CAPITANELLIFRAGAPANE-preprint.pdf

Open Access dal 01/02/2020

Tipologia: Documento in Post-print (versione successiva alla peer review e accettata per la pubblicazione)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 403.06 kB
Formato Adobe PDF
403.06 kB Adobe PDF Visualizza/Apri PDF

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1215152
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 3
social impact